Happiness is Healthy Skin
- •Help! I have a terrible rash!
- •So a small amount of very itchy red dots appeared on my skin behind my knees. I hate rashes! I have had them before from allergies and they're awful. This is not hives. I saw a dermatologist. It's a drug allergy.
- •I am on so many drugs. I have to eliminate them one at a time to see if the rash resolves. A new drug was added about eight weeks ago before we left for California but I didn't get this rash until about a week and a half ago.
- •I started with an urgent care center doc who put me on prednisone but the rash still continued to spread. So a week later she added antibiotics in case it was cellulitis and then antifungal cream in case it was a skin yeast infection.
- •So I went to a dermatologist without an appointment and just pleaded my case at the front desk. They gave me an appointment for yesterday. Dermatologist looked at it carefully and said it was definitely a drug allergies.
- •So now I am on a huge amount of steroid cream that basically covers both legs and my forearms.
- •And I'm taking three antihistamines – Benadryl, Allegra, and I filled a prescription for hydroxyzine. And yet I still could not sleep because of the insane itching. I put so much calamine lotion on it looked like I was wearing pink panty hose!
- •It can take up to two weeks for the drug to leave your system so in spite of all these medicines and creams it still keeps increasing. I may just go insane!